International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 12, Pages 827-831
Spatial numerical ranges of elements of
Department of Basic Technology, Applied Mathematics and Physics, Yamagata University, Yonezawa 992-8510, Japan
Received 9 July 1998; Revised 26 January 1999
Copyright © 2000 Sin-Ei Takahasi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
When is a subalgebra of the commutative Banach algebra
of all continuous complex-valued functions on a locally
compact Hausdorff space , the spatial numerical range of
element of can be described in terms of positive measures.